USMLE forum
 
USMLE Forum
Step 1
Step 2 CK
Step 2 CS
Matching & Residency
Step 3
Classifieds
 
Archives
 
 
  <<   < *  Step 2 CK   *  >   >>  

* confusion
 #136719  
  sheena2005 - 11/08/06 19:05
 
  A previously healthy 27-year-old woman comes to
the emergency
department 1 hour after a 30-minute episode of
shortness of breath,
nausea, diaphoresis, and crushing substernal chest
pain radiating to the
left shoulder; the episode resolved spontaneously.
She is currently
asymptomatic. Her blood pressure is 110/84 mm Hg,
pulse is 70/min, and
respirations are 16/min. Examination shows no
abnormalities. An ECG shows
a normal sinus rhythm and no other abnormalities. Ten
minutes later,
she sits up in bed stating that her symptoms have
returned. Her blood
pressure now is 150/105 mm Hg, pulse is 120/min, and
respirations are
24/min. A repeat ECG shows 5-mm ST-segment elevation
in leads II, III,
and aVF. Her symptoms resolve after administration of
aspirin and
nitroglycerin. An angiography is ordered and shows no
evidence of coronary
atherosclerosis. Which of the following is the most
appropriate
pharmacotherapy?

A
) Angiotensin-converting enzyme (ACE) inhibitor

B
) Aspirin

C
) Benzodiazepine

D
) Calcium-channel blocking agent

E
) Corticosteroids

F
) Thiazide diuretic


angio shows atherosclerosis so is it prinzmetals or MI.
 
Report Abuse

 
 

* Re:confusion
#549826
  ramya123 - 11/08/06 19:28
 
  prinzmetal
Rx is calcium channel blocker
 
Report Abuse

* Re:confusion
#551369
  sheena2005 - 11/09/06 16:24
 
  but in prinzmetal there is only transient vaso constriction and no atherosclerosis, this patient has atherosclerosis?????  
Report Abuse

* Re:confusion
#551393
  ramya123 - 11/09/06 16:31
 
  hi sheena,
read the question again... no evidence of atherosclerosis
 
Report Abuse

* Re:confusion
#551472
  ben - 11/09/06 16:57
 
  Prinzmetal --Why? b/c nothing seen on angiography -> CCB  
Report Abuse

* Re:confusion
#551475
  sheena2005 - 11/09/06 16:58
 
  OOOPS . sorry. lack of sleep is getting over me now.
Thanks for the answer ramya, and waking me up.
 
Report Abuse

* Re:confusion
#551904
  malak - 11/09/06 21:11
 
  Calcium-channel blocking agent  
Report Abuse

* Re:confusion
#552238
  docfoofoo - 11/09/06 23:22
 
  awww Sheena!!! Get some sleep and perhaps a beta blocker might help with the nerves.... he he (wink)  
Report Abuse

          Page 1 of 1          

[<<First]   [<Prev]  ... Message ...  [Next >]   [Last >>]

 
Logon to post a new Message/Reply
 
 
 
 

 

 

Google
  Web USMLEforum.com
 

Step 1 Step 2 CK Step 2 CS Matching & Residency Step 3 Classifieds
LoginUSMLE LinksHome